# SDR DALA1147896311

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 55,210 hours, 6,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHT AT SEAT 9J INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND LENS COVER.  OPERATIONAL CHECK WAS GOOD.
